# SDR SWAA2017050913639

- Difficulty date: April 26, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 66,938 hours, 52,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101733
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV CEILING EMERGENCY EXIT SIGN DAMAGED.  R&R SIGN IAW AMM.
